# SDR SIMA20130814015

- Difficulty date: August 14, 2013
- Submitted: September 18, 2013
- Operation: Air carrier
- Aircraft: N622AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145108
- Aircraft time: 34,425 hours, 31,388 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Liner
- Condition: Out Of Position
- Location: Emergency Exit
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

RT EMERGENCY EXIT HARD TO OPEN.  REMOVED AFT UPPER SCREW OF RT EMERGENCY EXIT LINING, REPOSITIONED LINING, AND REINSTALLED AFT UPPER SCREW OF RT EMERGENCY EXIT LINING IAW AMM 25-23-03.
